# SDR 2011F00025

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N231FL
- Make and model: Boeing 727-22C
- Aircraft serial: 20153
- Aircraft time: 72,166 hours, 54,729 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMEOUT JUST AFTER FUEL HEAT SELECTION PRIOR TO DESCENT.  ENGINE RESTART IAW NORMAL PROCEDURES ACCOMPLISHED.  ALL PARAMETER NORMAL AFTER INFLIGHT RESTART.  PROCEEDED TO NORMAL LANDING AT AIRPORT.
